MAUDE Adverse Event Report: DEPUY SPINE INC COUGAR IMPLANT MED 12MM 10DEG; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

DEPUY SPINE INC COUGAR IMPLANT MED 12MM 10DEG; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 187110212
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon inserted the cage and once inserted used an impactor to better seat the cage where the face of the plate cracked the surgeon proceeded with another level and opted to leave the cracked cage in patient as is.No additional patient consequence.

Brand Name
COUGAR IMPLANT MED 12MM 10DEG
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key7996962
Report Number1526439-2018-51006
Device Sequence Number13835690
Product Code MQP
UDI-Device Identifier10705034135656
UDI-Public(01)10705034135656
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K030833
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number187110212
Device Catalogue Number187110212
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2018
Initial Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1